# SDR UIEA2024011500015

- Difficulty date: January 14, 2024
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 79,454 hours, 18,711 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Part number: UNKNOWN
- Part serial: NSN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O, S
- Precautionary procedure: K, O

## Discrepancy

DEMO ESCAPE HARNESS ASSY BAG OPEN AND FOUND UNSERVICEABLE( TRANSFER TO MDDR 200998 PER DDG 25-20-01 CAT E 120 DAYS DUE 13MAY2024. LP 1716038 M4: REMOVED AND REPLACED ESCAPE HARNESS DEMO BAG IAW AMM 25-60-00. NO FURTHER DEFECTS NOTED. THIS CLEARS DMI 200998. MCC NOTIFIED. PLACARDS REMOVED )
